Knowledge Management System of Institue of Mechanics, CAS
Stability of flow of a generalized 2nd order fluid down an inclined plane | |
Fan C![]() | |
Source Publication | Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics
![]() |
1984 | |
Volume | 35Issue:3Pages:435-440 |
ISSN | 0044-2275 |
Indexed By | SCI |
Language | 英语 |
WOS ID | WOS:A1984SZ08200015 |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied |
Citation statistics | |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/39860 |
Collection | 力学所知识产出(1956-2008) |
Corresponding Author | FAN, C (reprint author), CHINESE ACAD SCI,INST MECH,BEIJING,PEOPLES R CHINA. |
Recommended Citation GB/T 7714 | Fan C,FAN, C . Stability of flow of a generalized 2nd order fluid down an inclined plane[J]. Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics,1984,35,3,:435-440. |
APA | Fan C,&FAN, C .(1984).Stability of flow of a generalized 2nd order fluid down an inclined plane.Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics,35(3),435-440. |
MLA | Fan C,et al."Stability of flow of a generalized 2nd order fluid down an inclined plane".Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics 35.3(1984):435-440. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
ja047.pdf(266KB) | 期刊论文 | 出版稿 | 开放获取 | CC BY-NC-SA | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment